Jump to content
CrazyBoards.org

Recommended Posts

This may sound strange to you but this is what is going on for me.

Since yesterday morning i have randomly had some random male voice in my head counting to four. Like one, two, three, four then starts over again. NON STOP!!!!!! I have a headache and am so pissed off and frustrated that i can barely even write this down, all i can do it concentrate on him, making communicating real hard or actually doing anything extremely hard.

I do think he/the voice is connected to the bigger pitcher which i wont go into now but HOW DO I MAKE HIM STOP? I have never had this before and i think possibly his thoughts were put into my brain are going round and round, i do not know who he is either, which is scary. Have you experienced anything like this? Normally the poeple who i hear/talk to are through telepathy and in real time, this feels like its a message and different than normal telepathy. I JUST WANT IT TO STOP! its been 2 days now and i am getting mad.

Link to comment
Share on other sites

Okay so i talked to pdoc, she said to take 200mg queitapine now and tonight take 10mg olanzapine and 200mg quetiapine and not take the amisulpride. Do you think this will help? I hope so, its set out like this because i have a locked med cupboard because i have O.D before so i can't get to the olanzapine till bf gets home tonight. I really hope this helps...... DO you think it will make him shut up?

Link to comment
Share on other sites

Thank you for listening and calling your pdoc! Yes, I think that it will definitely help. Particularly when you add in the olanzapine tonight. I think you will be just fine, and that ugly voice will finally be gone so that you can enjoy life.

Link to comment
Share on other sites

Guest Vapourware

It's great that you took the advice and called your pdoc. I hope the zyprexa has helped. Apparently it is very good for calming things down.

Link to comment
Share on other sites

ABB, please continue to let us know how you're doing with this

Ok so after 4 days of back and forth with my pdoc and the meds game which is really complicated as have had trouble with getting meds as i have run out and its so far to get new ones etc she had be on 10mg olanazpine with 400mg of quetiapine daily but then i ran out of olanazpine so now she said to take 800mg of amisulpride till i can get to the pharmacy and pick up more olanazpine tomorrow. Then she is going to up that to 15mg of olanazpine with 200mg quetiapine for sleep. I can still hear the voice counting in my head but after the 2 days of 10mg olanzapine he is much quieter. I hope this all helps and makes him go away it feels like such a stressful mess. My pdoc also said after a few weeks on olanzapine she will put me on Effexor to help with the depression she said it might also help with the weight gain from olanaxpine. Yay

Link to comment
Share on other sites

I'm glad that things are getting a little better. Please keep us posted on how the 15 mg of olanzapine goes. I hope that it will completely eliminate that nasty voice forever. But I'm glad that it's getting quieter, and I hope that you feel better.

Link to comment
Share on other sites

I can still hear the voice counting in my head but after the 2 days of 10mg olanzapine he is much quieter. I hope this all helps and makes him go away it feels like such a stressful mess. My pdoc also said after a few weeks on olanzapine she will put me on Effexor to help with the depression she said it might also help with the weight gain from olanaxpine. Yay

That is good news that the man is much quieter now. I hope Effexor will help with your depression and weight issue. Something that is helping me with my weight is making sure I eat breakfast (maybe it keeps my metabolism burning fuel?), downsizing the portions on my plates in half, and stopping nighttime snacking.

Link to comment
Share on other sites

Thank you y58, i recently have started eating a big breakfast, medium lunch and small dinner as told to by the doctor, and am trying to exercise more but so far i am still gaining weight. Weight is such a hard thing especially when meds are causing it but i have to way up what the benefits of both. At the moment i am just glad finally the man is so quiet that i can only hear him when there is no other noise.

Thank you for everyone's help, i wonted have rung pdoc if it wasn't for you so thank you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...